# SDR GLBA20090928G

- Difficulty date: September 25, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N182YV
- Make and model: Beech 1900D
- Aircraft serial: UE182
- Aircraft time: 25,729 hours, 36,800 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Component: Elevator
- Component part number: 130610000614
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF THE ACFT A LIGHTNING STRIKE WAS FOUND ON THE RT ELEVATOR TOP SKIN. MAINTENANCE REMOVED AND REPLACED THE ELEVATOR I.A.W. 27-30-00. MX REMOVED AND REPLACED THE ELEVATOR HOWEVER THE ELEVATOR WAS REPAIRED AND THE RII INSPECTIONS COMPLIED WITH IAW EO 09-1900-27-007. MATERIALS REQUIRED FOR REPAIR ARE LISTED IN THE EO.  ADDITIONAL AREAS THAT REQUIRED REPAIR ON THE OTBD RIB AND TIP WERE COMPLIED WITH IAW SRM 51-40-02 AND 51-40-03. PN CHANGED FROM 130-63000-614 TO 130-610000-614. SN CHANGED FROM UE21 TO UE217. BALANCE CHECK WAS PERFORMED IAW MM 55-20-00.
